Studentski period Mihaila Petrovića
Matematički vesnik, Tome 19 (1967) no. 1, p. 79
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
01A55
@article{MV_1967_19_1_a10,
author = {D. Trifunovi\'c},
title = {Studentski period {Mihaila} {Petrovi\'ca}},
journal = {Matemati\v{c}ki vesnik},
pages = {79 },
year = {1967},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_1_a10/}
}
D. Trifunović. Studentski period Mihaila Petrovića. Matematički vesnik, Tome 19 (1967) no. 1, p. 79 . http://geodesic.mathdoc.fr/item/MV_1967_19_1_a10/